Generalized $ f $-nonexpansive R-subweakly commuting multivalued maps

Authors

  • P. Vijayaraju
  • R. Hemavathy

DOI:

https://doi.org/10.5556/j.tkjm.38.2007.64

Abstract

WWe prove coincidence point theorems for the generalized $ f $-nonexpansive R-subweakly commuting multivalued maps. Our results generalize and extend well known results for noncommuting maps.

Author Biographies

P. Vijayaraju

Department of Mathematics, Anna University, Chennai - 600 025, India.

R. Hemavathy

Department of Mathematics, Easwari Engineering College, Chennai - 600 089, India.

Downloads

Published

2007-12-31

How to Cite

Vijayaraju, P., & Hemavathy, R. (2007). Generalized $ f $-nonexpansive R-subweakly commuting multivalued maps. Tamkang Journal of Mathematics, 38(4), 307-312. https://doi.org/10.5556/j.tkjm.38.2007.64

Issue

Section

Papers

Most read articles by the same author(s)